Biology · Human Physiology and Pharmacology
A young man is brought to the emergency department displaying tachycardia, dilated pupils, severe paranoia, and tactile hallucinations ('insects crawling on the skin'). Physical exam reveals an erythematous nasal septum with a perforation. Based on these symptoms, exposure to which substance is most likely?
- 1LSD
- 2Heroin
- 3Marijuana
- 4Cocaine✓
Correct answer
Cocaine
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Human Physiology and Pharmacology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Human Physiology and Pharmacology